

RELIUS EDUCATION

Solutions for retirement services



SunGard's Advanced Pension Conference

Loews Don CeSar Hotel, St. Pete Beach, FL - January 28-30, 2015

AGENDA

Wednesday, January 28

8:00 - 8:30 a.m. Registration and Continental Breakfast

General Sessions

8:30 - 8:45 a.m. Welcome and Announcements

8:45 - 10:25 a.m. Keeping Current – Join Ilene and Derrin for an entertaining Ferenczy, Watson

session that highlights the latest guidance from Congress, the IRS, the DOL, and the courts. Emphasis is given to areas

not covered elsewhere in the program.

10:25 - 10:45 a.m. Refreshment Break

10:45 - 12:00 p.m. Strategies for Lost and Uncooperative Participants Kaplan, Watson

12:00 - 1:15 p.m. Hosted Luncheon

General Session

1:15 - 2:15 p.m. Washington Update – A fast paced review of activity Richter

in Congress, the White House, and executive agencies

dealing with retirement plans and tax reform.

2:15 - 2:35 p.m. Refreshment Break

Concurrent Sessions GROUP I: 2:35 - 3:50 p.m. and repeated 4:00 - 5:15 p.m. Sessions are 75 minutes each.

Attend two topics from this group.

01. Anti-cutback in Restatements Watson

02. New Cash Balance Regulations – Part 1 Finnegan

03. Rollovers: FINRA & SEC Strike Back Pratt

04. Avoiding TPA Firm Liability Ferenczy

5:15 p.m. Cocktail Reception

Thursday, January 29

8:00 - 8:30 a.m. Continental Breakfast

Concurrent Sessions 8:30 - 12:20 p.m. - Group II sessions are 75 minutes each. Group III sessions are

60 minutes each. Attend two topic from Group II and two from Group III.

GROUP II: 8:30 - 9:45 a.m. and repeated 9:55 a.m. - 11:10 a.m.

05. Understanding and Influencing Participant Behavior Kaplan

06. New Cash Balance Regulations – Part 2 Finnegan

07. TPA's Guide to Working with Brokers and Advisors Schultz

08. PPA Restatements: Who, What, When and Why Richter

11:10 - 11:20 a.m. Refreshment Break

GROUP III - Part 1: 11:20 - 12:20 p.m. and repeated after lunch, 1:30 - 2:30 p.m., as Part 2.

09. Taxes on After-tax Distributions and Rollovers Watson

10. Mid-year Changes to Safe Harbor 401(k) Plans Pratt

11. Preparing for IRS/DOL Audits Ferenczy

12. Automatic Enrollment and Increase: Richter

Opportunities and Perils

12:20 - 1:30 p.m. Hosted Luncheon

Concurrent Sessions GROUP III - Part 2: 1:30 - 2:30 p.m. See above for Group III session descriptions.

GROUP IV: 2:40 - 3:40 p.m. Sessions are 60 minutes each. Attend **one** topic from this group.

13. Advanced Loan and Hardship Issues Kaplan

14. Counting the Hours: Service and Elapsed Time Watson

15. Deferral Election Trouble Spots Richter

3:40 - 4:00 p.m. Refreshment Break

GROUP V: 4:00 - 5:00 p.m. Sessions are 60 minutes each. Attend **one** topic from this group.

16. 457 Plans, Eligible and Otherwise Pratt

17. Trustee vs. Participant Direction Schultz

18. Advanced Defined Contribution Testing Techniques Finnegan

Friday, January 30

8:00 - 8:30 a.m. Continental Breakfast

Concurrent Session GROUP VI: 8:30 - 9:30 a.m. Sessions are 60 minutes each. Attend one topic from this group.

19. Dealing with Scriveners Errors Ferenczy

20. Nondiscrimination Testing With Related Employers Watson

21. Top 10 Questions We Need the DOL and IRS to Answer Kaplan

9:30 - 9:50 a.m. Refreshment Break

General Sessions

9:50 - 10:50 a.m. **Pension Jeopardy** – Panel – Join Derrin as he hosts our version of the popular game show.

Topical questions test the knowledge of our expert speakers. This session is not only fun, but

also highlights important pension issues in a memorable way.

10:50 - 11:00 a.m. Refreshment Break

11:00 - 12:00 p.m. **Ask the Experts Workshop** – Panel – Get those tough questions answered. Case studies

will be used in a discussion of the issues currently facing practitioners.

12:00 p.m. Adjourn